# SDR DHL9672009C

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK INDICATION FOUND AT LEFT WING RIB STA 656.5 AT S-2 LOWER ATTACH FASTENER HOLE OLD REPAIR.  REMOVED OLD REPAIR, INSTALLED ANGLE REPAIR AT WING RIB PER SRM 57-10-5.
